I was prescribed .25mg of alprazolam in August for anxiety. At first, I only took it as needed, but since September I've been taking it everyday. Sometimes I'll take one full .25mg in a day, or .125mg in one day or .5mg in one day. I want to stop taking it all together. At such a low dose and only using for a few months, would it be advised to do a slow taper or can stop sooner. I've noticed slight interdose withdrawals this last week(headaches and chills) if a taper is necessary, what would you recommend?
Holly; Yes even a few months I would say talk to your doctor and get directions on how you should taper down and get off of it with the least problems as possible some people would have no problem at all and others would have a real tough time. Partly because they continue to over think or dwell on it. And from what you are saying for the headaches you can use some Ibuprofen or generic Tylenol acetaminophen. Whatever you prefer just for the headaches that are just to many chills keep a sweater at your chair and Just put it on and off as you need it. But on this very low dose, you will not have any real bad problems. Good luck you can do this and don't think twice if you have problems to call your doctor for advice Chuck1957
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2013 • 1 answer
Posted 18 Jun 2013 • 2 answers
Posted 15 Nov 2013 • 2 answers
Posted 21 Jul 2016 • 1 answer
Posted 8 Jul 2017 • 2 answers